Mal'cev conditions for directly decomposable compatible relations

Jaromír Duda

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 4, page 674-680
  • ISSN: 0011-4642

How to cite

top

Duda, Jaromír. "Mal'cev conditions for directly decomposable compatible relations." Czechoslovak Mathematical Journal 39.4 (1989): 674-680. <http://eudml.org/doc/13816>.

@article{Duda1989,
author = {Duda, Jaromír},
journal = {Czechoslovak Mathematical Journal},
keywords = {directly decomposable relation classes; directly decomposable relations; Mal'cev conditions; directly decomposable tolerances; directly decomposable tolerance classes; reflexive relations},
language = {eng},
number = {4},
pages = {674-680},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Mal'cev conditions for directly decomposable compatible relations},
url = {http://eudml.org/doc/13816},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Duda, Jaromír
TI - Mal'cev conditions for directly decomposable compatible relations
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 4
SP - 674
EP - 680
LA - eng
KW - directly decomposable relation classes; directly decomposable relations; Mal'cev conditions; directly decomposable tolerances; directly decomposable tolerance classes; reflexive relations
UR - http://eudml.org/doc/13816
ER -

References

top
  1. Chajda I., Lattices of compatible relations, Arch. Math. (Brno) 13 (1977), 89-96. (1977) Zbl0372.08002MR0463081
  2. Duda J., Directly decomposable compatible relations, Glasnik Matem. (Zagreb) 19 (1984), 225-229. (1984) Zbl0559.08001MR0790008
  3. Duda J., Varieties having directly decomposable congruence classes, Časopis pěstování matem. 111 (1986), 394-403. (1986) Zbl0606.08001MR0871715
  4. Duda J., Varieties with directly decomposable diagonal subalgebras form Маl'сеv classes, Preprint. 
  5. Duda J., 10.1007/BF01236861, Algebra Univ. 26 (1989), 178-180. (1989) Zbl0669.08003MR0999224DOI10.1007/BF01236861
  6. Fraser G. A., Horn A., 10.1090/S0002-9939-1970-0265258-1, Proc. Amer. Math. Soc. 26 (1970), 390-394. (1970) Zbl0241.08004MR0265258DOI10.1090/S0002-9939-1970-0265258-1
  7. Grätzer G., Universal Algebra, Second Expanded Edition. Springer-Verlag, Berlin-Heidelberg-New York, 1979. (1979) Zbl0412.08001MR0538623
  8. Hagemann J., Congruences on products and subdirect products of algebras, Preprint Nr. 219, TH-Darmstadt, 1975. (1975) 
  9. Niederle J., Decomposability conditions for compatible relations, Czech. Math. Journal 33 (108) (1983), 522-524. (1983) Zbl0538.08007MR0721082

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.